# SDR ASOA20150104002

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 32,887 hours, 25,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE CREW REPORTED THAT THE FLOOR EMERGENCY LIGHT STRIPS WERE NOT ILLUMINATING DURING A TEST.  MAINTENANCE R & R THE NR 6 EMERGENCY LIGHT DC/AC INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
